# SDR USAA2013071600034

- Difficulty date: June 20, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 42,203 hours, 15,319 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: D53470436209
- Condition: Elongated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - .249" ELONGATED HOLE ON COUPLING AT FR66, S23R.  REPLACED COUPLING IAW SRM 51-72-11, DWG D53480505 AND D53474250.
